CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Yau type gradient estimates for Delta u plus au(log u)(p) + bu=0 on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 498, 期号: 1, 页码: 24
作者:  Peng, Bo;  Wang, Youde;  Wei, Guodong
收藏  |  浏览/下载:150/0  |  提交时间:2021/04/26
Gradient estimate  Ricci curvature  Nonlinear elliptic equation  
Single and multi-solitary wave solutions to a class of nonlinear evolution equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 343, 期号: 1, 页码: 273-298
作者:  Wang, Deng-Shan;  Li, Hongbo
收藏  |  浏览/下载:98/0  |  提交时间:2018/07/30
travelling wave solution  multi-solitary wave  factorization technique  Bessel functions  Hirota's bilinear method  Painleve analysis  Riccati equation  elliptic equation